Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having irregular bleeding through my period. What is the reason?


I have been having irregular bleeding through my period for the last 12 months or so. This month I was 2 days late. I had light to medium bleeding for 3 days. It stopped for 2 days and then heavy for 2 days. It has not continued to be light. I took an early pregnancy test the morning before I had my period but it was negative. Any suggestions on why this is happening?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
If you think that there is any possibility of pregnancy, go for ultrasound once after consulting gynecologist.
That can rule out pregnancy and can also find out any possible causes for your problem.
If there are no structural causes found, the irregularity can be due to hormonal imbalance.
You can take tablets to stop the bleeding and after that you can go for hormonal pills for regularization of the cycles.
For more details you can ask me through:
Take care.

Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor